Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
154 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Can taking Prenatal vitamins cause dark vaginal discharge?

I recently began taking prenatal vitamins for better hair/nails/skin. About a week after starting them, I began spotting (not time for my period), and now it s over a week later and I am still seeing a dark discharge. No pain, odor, or any other symptoms. Please advise. Thanks so much.
Wed, 18 May 2016
Report Abuse
Dentist 's  Response
Hello,

I can understand your concern. Vaginal bleeding and menstruation are hormonal events that are affected very little by vitamin intake. Thus, taking prenatal vitamins can not cause the discharge you are experiencing.

I would advise you to visit a gynecologist for physical examination and other investigations to rule out other causes of the symptoms.

I hope this answer helps you. Thank you for choosing HealthcareMagic. Let me know if you have follow up questions.

Best,
Dr. Viraj Shah
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Thanks for caring to ask - I have dark discharge and I have no other symptoms - I have studied the reasons and they say stress could be the reason...